MathSciNet Relay Station
MathSciNet bibliographic data
MR682806 60F10 (60G50)
Ney, Peter Dominating points and the asymptotics of large deviations for random walk on ${\bf R}\sp{d}$. Ann. Probab. 11 (1983), no. 1, 158–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement